# SDR COMA2011071550046

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 24,542 hours, 20,452 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0284
- Condition: Failed
- Location: Mlg
- Part time: 27,497 hours, 24,356 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM GRR RECEIVED GEAR DISAGREE WARNING MSG.  EMERGENCY DECLARED, A/C RETURNED TO GRR AND LANDED SAFEY.  REMOVED AND REPLACED MLG SELECTOR VALVE.
